Cookies?
Library Header Image
LSE Research Online LSE Library Services

Random Boolean networks and evolutionary game theory

Alexander, J McKenzie (2003) Random Boolean networks and evolutionary game theory. Philosophy of Science, 70 (1). pp. 1289-1304. ISSN 0270-8647

Full text not available from this repository.

Item Type: Article
Official URL: http://journal.philsci.org/
Additional Information: © 2003 Philosophy of Science Association.
Library of Congress subject classification: B Philosophy. Psychology. Religion > B Philosophy (General)
Sets: Departments > Philosophy, Logic and Scientific Method
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 08 Aug 2007
URL: http://eprints.lse.ac.uk/2627/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only